Format

Send to

Choose Destination
Ann Dermatol Venereol. 2001 Jun-Jul;128(6-7):756-8.

[Panniculitis induced by MINE chemotherapy].

[Article in French]

Author information

1
Service de Dermatologie, CHU de Fort-de-France, Hôpital Pierre-Zobda-Quitman, BP 632, 97261 Fort de France Cedex, Martinique.

Abstract

BACKGROUND:

Drug-induced panniculitis are uncommon. We report the second case of panniculitis induced by MINE chemotherapy.

CASE REPORT:

A 31-year-old woman with relapsed Hodgkin disease was treated with MINE cytostatic regimen. Multiple erythematous and painful nodules of panniculitis developed on her chest, abdomen and thighs fifteen days after the beginning of drug administration with a second flare up after second administration of the same drugs. The eruption cleared slowly after treatment withdrawal.

DISCUSSION:

To our knowledge, our case is the second reported case of panniculitis induced by MINE chemotherapy. Drug-induced panniculitis is uncommon and usually induced by steroid treatment. Some cases of panniculitis induced by atenolol, potassium bromide, apomorphine, interferon alpha and interleukin 2 have been described. Few cutaneous adverse effects are reported with MINE chemotherapy: rash, erythema and swelling of extremities. A case of inflammatory swelling of thighs with hemorrhagic panniculitis due to this treatment has been described recently.

PMID:
11460041
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Masson (France)
Loading ...
Support Center